RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 11, Pages 1535–1542 (Mi de10039)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

The Cauchy problem for an evolution equation with an unbounded operator in a family of Radon probability measures

O. A. Kuzenkov

Lobachevski State University of Nizhni Novgorod

Full text: PDF file (1479 kB)

English version:
Differential Equations, 1999, 35:11, 1553–1560

Bibliographic databases:
UDC: 517.938
Received: 15.06.1999

Citation: O. A. Kuzenkov, “The Cauchy problem for an evolution equation with an unbounded operator in a family of Radon probability measures”, Differ. Uravn., 35:11 (1999), 1535–1542; Differ. Equ., 35:11 (1999), 1553–1560

Citation in format AMSBIB
\Bibitem{Kuz99}
\by O.~A.~Kuzenkov
\paper The Cauchy problem for an evolution equation with an unbounded operator in a family of Radon probability measures
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 11
\pages 1535--1542
\mathnet{http://mi.mathnet.ru/de10039}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1762531}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 11
\pages 1553--1560


Linking options:
  • http://mi.mathnet.ru/eng/de10039
  • http://mi.mathnet.ru/eng/de/v35/i11/p1535

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. A. Kuzenkov, “An optimal control for a Volterra distributed system”, Autom. Remote Control, 67:7 (2006), 1028–1038  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:31
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019